# SDR ASMF201301002

- Difficulty date: January 2, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 34,329 hours, 20,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Part serial: EFS1258
- Condition: Bent
- Location: Pax Door
- Part time: 34,329 hours, 20,075 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH DETECTED FORWARD ENTRY DOOR WITH DIFFICULT TO CLOSE DUE TO A BEND IN THE LOWER PERIPHERY OF THE CAVITY ACTUATOR; SO THE FORWARD ENTRY DOOR SNUBBER WAS REPLACED IAW MM 52-11-51 AND IT WAS ADJUSTED IAW MM 52-11-00, TESTED CORRECT.
